# SDR DALA2017022601656

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 40,990 hours, 21,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R CORRODED AT FRAME 63 AFT BAG BIN,
